This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Sorry, just realised I repeated myself quite a bit there! Am too tired to be MNing- off to bed for me!
At least take some paracetamol- it's fine during pregnancy and when I went to the GP when I started having spotting he said to take that if I felt I needed something for cramps
That's good that your DP is with you, if you're still bleeding heavily and in pain Monday I would go up to the ER and hopefully they'll refer you to your local EPU and you can go from there. I know when I started bleeding and having cramps and thought I was going to miscarry I got my DH to work from home so that if I started having heavy blood loss there was someone in the house in case I started bleeding too heavily. Just worth thinking about anyway hope you're able to get some sleep tonight.
My dp is here. Im afraid of taking anything because I guess I'm still hoping this is all a coincidence as we haven't been told. I definitely need something, the pain is bad. Im also afraid of what will come out in the next few hours/days (again tmi) but I have no clue what to expect. Thanks for your support
So sorry you're going through this Emma I haven't had a natural miscarriage myself but from what others have said, I would start taking painkillers now, and send you DP/DH out for some strong ones if you don't have anything more than paracetamol and ibuprofen (tell him to ask a pharmacist). Make sure you have lots of big pads too as you can't use tampons, and if the bleeding becomes more than you can manage at home do head to the ER. Do you have someone with you?
So we.ve been to the hospital er as I have been bleeding for a few days (getting heavier with clots, sorry if tmi) and our baby is measuring at 5 weeks. I know for sure we are 7 weeks. They said they will not know until the do an internal scan and can't until Tuesday and we have come home. Since then, the pain has become unbearable and I'm not sure what to do. I know it's happening. Has anyone else experienced this? Does anyone know how long this will last. I have no idea what to do.
Please login first.